Blue-pills

Warning From Office of Public Safety Regarding Carfentanil

Carfentanil tablet

Carfentanil tablet

The University of Maryland, Baltimore Office of Public Safety has issued the following warning to the campus community.

Please be advised that carfentanil – a powerful derivative of fentanyl, a synthetic narcotic analgesic produced from morphine – may potentially be found in Baltimore in either pill form or mixed (“cut”) with heroin. Even small amounts are generally fatal.

Skin contact with the pill could prove fatal to anyone who does not have a high tolerance to opoids.

Avoid Skin Contact

NEVER pick up pills that you find on the street or in the community. If you must pick them up, use latex gloves and standard safety precautions, and notify the UMB police and/or the Baltimore Police Department (911) immediately.

The UMB police can be reached at 771 (on-campus) or 410-706-3333 (off-campus).

Watch out for Your Pets

Carfentanil is deadly to animals, as well. It is used as a tranquilizer for large animals such as elephants. Watch out for your pets when walking outside.

Symptoms of exposure to carfentanil include:

1. Respiratory and cardiac distress
2. Weak pulse
3. Unconsciousness
4. Nausea and vomiting
5. Pinpoint pupils
6. Unusual drowsiness

If you have been exposed, or think you might have been exposed, call 911 or go to your nearest emergency room immediately.

  
Erick PechaBulletin Board, Clinical Care, Community Service, Education, For B'more, People, UMB News, University Administration, University LifeJune 8, 20170 commentsBaltimore Police Department, carfentanil, heroin, opoids, safety precautions, synthetic narcotic analgesic, UMB police, warning.

Leave a Comment

Your email address will not be published. Required fields are marked *